... arthritis in my lower back and when I started taking warfarin, it seemed to ease the discomfort in my lower back. Now that I am not taking it, it seems that my back pain from arthritis has reappeared and is worse than before I started taking warfarin. Not much discomfort when up and mobile during the day, but at night when I lay down to sleep, the pain is unbearable. I have tried Alleve and many other meds but have found no relief. My question is: Is this normal and if so then what might be my course of action be? Any advice would be greatly appreciated
No responses have yet been posted. Add your response to this question.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 2 answers
Posted 3 Jun 2011 • 2 answers
Posted 20 Sep 2011 • 5 answers
Posted 15 Mar 2016 • 4 answers
Posted 28 Jul 2016 • 0 answers